# SDR 5APR2012010577104

- Difficulty date: January 5, 2012
- Submitted: January 11, 2012
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N955AF
- Make and model: Pilats PC1247
- Aircraft serial: 1055
- Aircraft time: 1,644 hours, 1,686 cycles
- Engine: Pwa PT6A67
- Engine time: 1,644 hours, 1,686 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: 9742001221
- Condition: Faulty
- Location: Pitch Trim
- Part time: 1,644 hours, 1,686 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE PITCH TRIM CB FOUND POPPED UPON LANDING.  THE STAB TRIM RELAY K161E2 WAS FOUND TO BE INOPERATIVE.  REMOVED BOTH STAB TRIM RELAYS K161E2 AND K161D2, AND INSTALLED NEW RELAYS. THE HORIZONTAL PITCH TRIM SYS OPERATIONALLY CHECKED GOOD.  ALL WORK ACCONPLISHED IAW AMM 12-B-27-40-00-00A-903A-A AND WDM 91-10-01.
